# SDR SWAA2024100331341

- Difficulty date: August 27, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 65,870 hours, 39,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOT AT AFT CARGO FLOOR STRUCTURE WEB INTERCOSTAL SPLICE (RBL 20) STA 787 + 5'. CORROSION SPOT AT AFT CARGO FLOOR STRUCTURE WEB STRAP (RBL 20) STA 787 + 5' STR25R WL 156.4.<[01] REMOVED CORROSION ON WEB STRAP STA 787+5 RBL 20; FOUND EXFOLIATED CORROSION OUT OF LIMITS PER REF SRM 51-10-02-0G-0 INSTALLED NEW STRAP AT AFT CARGO FLOOR STRUCTURE STA 787 + 5' (RBL 20) PER REF SRM 51-40-02-0G-0 AND DRAWING #146A0081;[02] VERIFIED STEP 1.
